Some properties and applications of harmonic mappings
Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 11 (1978) no. 2, pp. 211-228.
@article{ASENS_1978_4_11_2_211_0,
     author = {Sampson, J. H.},
     title = {Some properties and applications of harmonic mappings},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     pages = {211--228},
     publisher = {Elsevier},
     volume = {Ser. 4, 11},
     number = {2},
     year = {1978},
     doi = {10.24033/asens.1344},
     zbl = {0392.31009},
     mrnumber = {80b:58031},
     language = {en},
     url = {http://www.numdam.org/articles/10.24033/asens.1344/}
}
TY  - JOUR
AU  - Sampson, J. H.
TI  - Some properties and applications of harmonic mappings
JO  - Annales scientifiques de l'École Normale Supérieure
PY  - 1978
DA  - 1978///
SP  - 211
EP  - 228
VL  - Ser. 4, 11
IS  - 2
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.24033/asens.1344/
UR  - https://zbmath.org/?q=an%3A0392.31009
UR  - https://www.ams.org/mathscinet-getitem?mr=80b:58031
UR  - https://doi.org/10.24033/asens.1344
DO  - 10.24033/asens.1344
LA  - en
ID  - ASENS_1978_4_11_2_211_0
ER  - 
%0 Journal Article
%A Sampson, J. H.
%T Some properties and applications of harmonic mappings
%J Annales scientifiques de l'École Normale Supérieure
%D 1978
%P 211-228
%V Ser. 4, 11
%N 2
%I Elsevier
%U https://doi.org/10.24033/asens.1344
%R 10.24033/asens.1344
%G en
%F ASENS_1978_4_11_2_211_0
Sampson, J. H. Some properties and applications of harmonic mappings. Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 11 (1978) no. 2, pp. 211-228. doi : 10.24033/asens.1344. http://www.numdam.org/articles/10.24033/asens.1344/

[1] N. Aronszajn, A Unique Continuation Theorem for Solutions of Elliptic Partial Differential Equations or Inequalities (J. Math. pures et appl., T. 36, (1957, pp. 235-249). | MR | Zbl

[2] L. Bers, F. John and M. Schechter, Partial Differential Equations, Interscience, New York, 1964. | MR | Zbl

[3] S. Bochner, Harmonic Surfaces in Riemannian Metric (Trans. Amer. Math. Soc., Vol. 47, 1940 pp. 146-154). | JFM | MR | Zbl

[4] S. Bochner, Curvature in Hermitian Metric (Bull. Amer. Math. Soc., Vol. 53, 1947, pp. 179-195). | MR | Zbl

[5] S. Bochner, Curvature and Betti Numbers (Ann. Math., Vol. 49, 1948, pp. 379-390). | MR | Zbl

[6] A. Borel, Les fonctions automorphes de plusieurs variables complexes (Bull. Soc. Math., T. 80, 1952, pp. 167-182). | Numdam | MR | Zbl

[7] C. Earle and J. Eells Jr., A Fiber Bundle Description of Teichmüller Theory (Compos. Math., Vol. 21, 1969, pp. 155-161).

[8] J. Eells Jr. and L. Lemaire, A Report on Harmonic Maps (to appear in the Bull. London Math. Soc.). | Zbl

[9] J. Eells Jr. and J. H. Sampson, Harmonic Mappings of Riemannian Manifolds (Amer. J. Math., Vol. 86, 1964, pp. 109-160). | MR | Zbl

[10] J. Eells Jr. and J. C. Wood, Restrictions on Harmonic Maps of Surfaces (Topology, Vol. 15, 1976, 263-266). | MR | Zbl

[11] L. P. Eisenhart, Riemannian Geometry, Princeton, 1949. | MR | Zbl

[12] A. Friedman, Partial Differential Equations of Parabolic Type, Prentice-Hall, Englewood Cliffs, N. H., 1964. | MR | Zbl

[13] A. Friedman, Interior Estimates for Parabolic Systems of Partial Differential Equations (J. Maths. and Mech., Vol. 7, 1958, pp. 393-418). | MR | Zbl

[13 a] M. Gerstenhaber and H. E. Rauch, On Extremal quasi-conformal Mappings. I and II (Proc. Nat. Acad. Sc., Vol. 40, 1954, pp. 808-816 and 991-994). | MR | Zbl

[14] R. S. Hamilton, Harmonic Mappings of Manifolds with Boundary (Springer Lecture Notes in Mathematics, No. 471, 1975, New York). | MR | Zbl

[15] P. Hartman, On Homotopic Harmonic Maps (Can. J. Math., Vol. 19, 1967, pp. 673-687). | MR | Zbl

[16] E. Heinz, Über gewisse elliptische Systeme von Differentialgleichungen zweiter Ordnung mit Anwendung auf die Monge-Ampèresche Gleichung (Math. Ann., Vol. 131, 1956, pp. 411-428). | MR | Zbl

[17] S. Helgason, Differential Geometry and Symmetric Spaces. Academic Press, New York, 1962. | MR | Zbl

[18] A. Hurwitz, Über algebraische Gebilde u. s. w., Gesammelte Abhandlungen.

[19] J. Kazdan and F. W. Warner, Curvature Functions for Compact 2-manifolds (Ann. Math., Vol. 99, 1974, pp. 14-47). | MR | Zbl

[20] S. Kobayashi, Intrinsic Distances, Measures and Geometric Theory (Bull. Amer. Math. Soc., Vol. 82, 1976, pp. 357-416). | MR | Zbl

[21] S. Lang, Integral Points on Curves (Publ. Math., No. 6, I.H.E.S., Paris, 1960, pp. 27-43). | Numdam | MR | Zbl

[21 a] S. Lang, Some Theorems and Conjectures in Diophantine Equations (Bull. Amer. Math. Soc., Vol. 66, 1960, pp. 240-249). | MR | Zbl

[22] M. Lees and M. H. Protter, Unique Continuation for Parabolic Differential Equations and Inequalities (Duke Math. J., Vol. 28, 1961, pp. 369-382). | MR | Zbl

[23] L. Nirenberg, A Strong Maximum Principle for Parabolic Equations (Comm. Pure and Appl. Maths., Vol. 6, 1953, pp. 167-177). | MR | Zbl

[23 a] O. Nouhaud, Déformations infinitésimales harmoniques (C. R. Acad. Sc., T. 275, série A, 1972, pp. 999-1001 and 1103-1106). | MR | Zbl

[24] H. E. Rauch, On the Transcendental Moduli of Algebraic Riemann Surfaces (Proc. Nat. Acad. Sc., Vol. 41, 1965, pp. 42-49, 176-180 and 231-238). | MR | Zbl

[25] R. Schoen and S. T. Yau, Univalent Harmonic Maps of Surfaces [Invent. Math. (to appear)].

[26] J. H. Sampson, A Note on Automorphic Functions (Proc. Nat. Acad. Sc., Vol. 38, 1952, pp. 895-898). | MR | Zbl

[27] K. Shibata, On the Existence of a Harmonic Mapping (Osaka Math. J., Vol. 15, 1963, pp. 173-211). | MR | Zbl

[28] R. T. Smith, Harmonic Mappings of Spheres (Dissertation, Warwick University, 1972).

[29] J. C. Wood, Singularities of Harmonic Maps and Applications of the Gauss-Bonnet Formula [Amer. J. Math. (to appear, at last)]. | Zbl

[30] J. C. Wood, Harmonic Maps and Complex Analysis (Proc. of a Summer Course in Complex Analysis, Vol. III, Trieste, 1975, pp. 289-308). | MR | Zbl

Cited by Sources: